Please wait a minute...
北京大学期刊网 | 作者  审稿人  编委专家  工作人员

首页   |   关于   |   浏览   |   投稿指南   |   新闻公告
数学进展
研究论文
关于圆周平均单叶函数的一个面积定理及其应用
An Area Theorem About Circumferentically Mean-Univalent Functions and Its Applications

杨国为
Yang Guowei

烟台师范学院数学系 烟台,264000,山东
(Derartment of Mathematics, Yantai Teacher's College, Yantai, 264000, Shandong, P.R.C.

收稿日期: 1993-06-25
出版日期: 1993-06-25

88
浏览

引用导出
0
    /   /   推荐

摘要 本文在圆周平均单叶函数族中获得了类似于单叶函数的面积定理、Bazilevic定理的定理及有关的性质定理,并证实了I.M.Milin的一个猜测。
关键词 解析函数圆周平均单叶函数    
Abstract:In this paper an area theorem, an inequlity and some property theorems in the class of circumferentically mean-univalent functions, which are similar to the one,Bazilevics theorem and the theorems of properties in S respectively are obtained. The area theorem proves an I.M. Milin's conjecture.
Key words circumferentically mean-univalent function
[1] 王智刚;高纯一;刘名生;廖茂新;. 关于与k折对称点有关的近于凸和拟凸函数族的子族(英文)[J]. 数学进展, 2009, 38(1): 44-56.
Viewed
Full text


Abstract

Cited

首页 · 关于 · 关于OA · 法律公告 · 收录须知 · 联系我们 · 注册 · 登录


© 2015-2017 北京大学图书馆 .